# SDR UPS96205715

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 304-335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON MOP SILL AT STA 304-309, RBL 58, WL 208.  REMOVED CORROSION IAW 53-10-1.  CORROSION EXTENDED TO STA 335, STA 320, AND STA 334 OUT OF LIMITS.  REPAIRED MOP SILL PER SRM 51-40-3 AT STA 320, 334.
